Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking avas for high cholesterol levels. LDL high. ECG showing abnormality in V3 and V6 nodes, myocardial ischemia. Advice?

Hi, iam a 50 year old lady and a spinster. I have been taking avas 10 mg for the past two years for my high cholestrol levels. Though the levels have come down now, it is (LDL) is 153 which the doctoe says is high. I had recently gone for a health check up where my ECG showed some abnormality in V3 and V6 nodes. I was advised a TMTand did it for 8 minutes. The TMT says CSA is positive for inducible myocardial ischemia and 0.5mm st dep in inferior and V3-V6 leads noted during exercise and recovery. I do not have any other problems. Kinly advise me.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Respected Ma'm
Thanks for writing to HC magic
i suppose that your doctor must have calculated your target LDL levels before concluding that it is still higher. if you are following all lifestyle measures for reducing cholesterol, then the dose of your medicine need to be increased (only after consulting your physician).
Has your cardiologist seen your TMT? because we take at least 1 mm or more ST depression as positive. moreover if you were able to run for 8 minutes on BRUCE protocol without any trouble, the test is more likely to be false positive. So relax, show the TMT to your cardiologist and proceed as per his advise.
feel free for any further clarification.
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor